# SDR SWAA080235

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 49,075 hours, 42,310 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 6546455
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING AILERON TAB DELAMINATED AT UPPER SURFACE T/E.  REMOVED AND REPLACED TAB PER MM.
